Man Takes Too Much Viagra, Ends Up In Hospital

By : Rebecca KnightTwitterLogo

0 Shares

viagra Man Takes Too Much Viagra, Ends Up In Hospital

One little blue pill managed to turn one man very red after he ended up in Leeds Hospital post consuming Viagra.

Advertisement

The man only claims to have taken three of the herbal tablets but ended up in hospital after seeing his attempts at sexy time go horrendously wrong – and now it turns out he may have taken substandard pills that contained arsenic – and West Yorkshire Police are warning men that they face similar dangers if they buy the little blue pills over the internet with no regard for their safety.

Advertisement

viagra 1 Man Takes Too Much Viagra, Ends Up In Hospital

The man involved is set to make a full recovery and will presumably think twice about using the internet to buy the pills again – but as for bouncing back in his sex life, that remains to be seen!

Advertisement

[via Daily Star]

Comments